# SDR REXA2019050100641

- Difficulty date: May 1, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORT ANGLE IN STA. FS= 322 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) CORROSION LEVEL 2. DUE TO NOT ALLOWED ON PROTECTION PLATE SUPPORT ANGLE THIS WAS REPLACED PER SRM 53-21-23-101-002-A01 AND SRM 51-42-21-001-001-A01.
